# SDR USAA2013012200009

- Difficulty date: December 21, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361011400195
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON TOP LAYER OF FLOOR PANEL 212EF BETWEEN FR6 TO FR12 & BETWEEN -Y765 TO -Y254.  REPLACED FLOOR PANEL  212EF IAW AIRBUS SRM 53-12-00 FIG 206 & IRM 9701 REV G.
